Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 7489120, 10 pages
https://doi.org/10.1155/2018/7489120
Research Article

Numerical Study of the Zero Velocity Surface and Transfer Trajectory of a Circular Restricted Five-Body Problem

School of Mathematical Science, Yangzhou University, Yangzhou 225002, China

Correspondence should be addressed to F. B. Gao; moc.anis@oabafoag

Received 14 May 2018; Revised 26 July 2018; Accepted 5 September 2018; Published 15 October 2018

Academic Editor: Chris Goodrich

Copyright © 2018 R. F. Wang and F. B. Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. B. Gao and W. Zhang, “A study on periodic solutions for the circular restricted three-body problem,” The Astronomical Journal, vol. 148, no. 6, 2014. View at Google Scholar · View at Scopus
  2. A. N. Baltagiannis and K. E. Papadakis, “Equilibrium points and their stability in the restricted four-body problem,” International Journal of Bifurcation and Chaos, vol. 21, no. 8, pp. 2179–2193, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Martha Álvarez-Ramírez and Claudio Vidal, “Dynamical Aspects of an Equilateral Restricted Four-Body Problem,” Mathematical Problems in Engineering, vol. 2009, Article ID 181360, 23 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Singh and A. E. Vincent, “Effect of Perturbations in The Coriolis And Centrifugal Forces on The Stability of Equilibrium Points in The Restricted Four-Body Problem,” Few-Body Systems, vol. 56, no. 10, pp. 713–723, 2015. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Mittal, R. Aggarwal, M. S. Suraj, and V. S. Bisht, “Stability of libration points in the restricted four-body problem with variable mass,” Astrophysics and Space Science, vol. 361, no. 10, Article ID 329, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. C. Asique, U. Prasad, M. R. Hassan, and M. S. Suraj, “On the photogravitational R4BP when the third primary is a triaxial rigid body,” Astrophysics and Space Science, vol. 361, no. 12, Article ID 379, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Kulesza, M. Marchesin, and C. Vidal, “Restricted rhomboidal five-body problem,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 48, Article ID 485204, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Albouy and V. Kaloshin, “Finiteness of central configurations of five bodies in the plane,” Annals of Mathematics, vol. 176, no. 1, pp. 535–588, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Marchesin and C. Vidal, “Spatial restricted rhomboidal five-body problem and horizontal stability of its periodic solutions,” Celestial Mechanics and Dynamical Astronomy, vol. 115, no. 3, pp. 261–279, 2013. View at Publisher · View at Google Scholar
  10. J. Llibre and C. Valls, “The co-circular central configurations of the 5-body problem,” Journal of Dynamics and Differential Equations, vol. 27, no. 1, pp. 55–67, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Bengochea, J. Galan, and E. Perez Chavela, “Exchange orbits in the planar 1+4 body problem,” Physica D: Nonlinear Phenomena, vol. 301, pp. 21–35, 2015. View at Google Scholar
  12. M. Shoaib, A. R. Kashif, and A. Sivasankaran, “Planar central configurations of symmetric five-body problems with two pairs of equal masses,” Advances in Astronomy, vol. 2016, 11 pages, 2016. View at Google Scholar · View at Scopus
  13. J. Q. Xu, F. B. Gao et al., “Numerical study on the prohibited area and transfer orbit of the Sun-Jupiter-Trojans-Greeks-Spacecraft system,” International Journal of Mechanics Research, vol. 6, no. 2, pp. 82–91, 2017. View at Google Scholar
  14. S. Han, A. Huang, T. Ouyang, and D. Yan, “New periodic orbits in the planar equal-mass five-body problem,” Communications in Nonlinear Science and Numerical Simulation, vol. 48, pp. 425–438, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. Gao, J. P. Yuan, and C. Sun, “Equilibrium points and zero velocity surfaces in the axisymmetric restricted five-body problem,” Astrophysics and Space Science, vol. 362, no. 4, Article ID 72, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. G. Saari and Z. H. Xia, “Off to infinity in finite time,” Notices, vol. 42, no. 5, pp. 538–546, 1995. View at Google Scholar · View at MathSciNet